# SDR YENA20160315232

- Difficulty date: March 15, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 28,209 hours, 17,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001773
- Condition: Failed
- Location: Emergency Lights
- Part time: 28,265 hours, 17,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK LIST FOUND EMERGENCY LIGHT OVER L1 DOOR INOPERATIVE.  R & R FORWARD ELPU IAW 33-50-01.  OPS CHECK OK.
